# SDR QXEA9500449

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26959
- Make and model: Swrngn SA227AC
- Aircraft serial: 662
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pos Switch
- Part number: 1ENS16
- Condition: Broken
- Location: Nlg
- Component: Swrngn
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PDX - THE RED INTRANSIT LIGHT DOES NOT ILLUMINATE DURING RETRACTION OR EXTENSION ON NOSE WHEEL ONLY, BULB TESTS GOOD.  REMOVED AND REPLACED UP POSITION SWITCH AND COMPLIED WITH GEAR SWINGS.  OPERATIONAL CHECKED GOOD AND A/C WAS RETURNED TO SERVICE.
